I was diagnosed with pd some 3 years ago and remained on 1mg of rasagiline until March this year. My symptons were more evident by then and I was prescribed the neupro patch. I progressed from 2mg patches to 4mg with reasonable benefit and little side effect. However, over the last month, depending on the area of the body some patch marks last for 2 weeks and can cause considerable skin irritation. Is this usual because it is putting me off raising my dosage to 6mg?
Hi, I had the patches three yeas ago and never got on with them. I fould I got a rash and iching if I used them on my torso. They were ok on my legs and arms but the problem was you are not suposed to expose areas that have been 'patched' to the sun which meant arms wee out so I was limited to legs and kept running out of spaces as you are also not supposed to patched an area again within 10 days or so. I also found they kept peeling off in hot weather. Not much help I'm afraid - I got on much better with conventional treatment.
Hi JaneyS - Many thanks for your comments, they were very helpful. Am seeing Consultant today so, hopefully, will be able to discuss options for the best way ahead
Hi Spear how did you finally get on with the patches . my husbad s dose was increased to 6mg but we redfuced then to 4mg because of the skin problem . They do seem to be helping a little otherwise